# SDR AALA20060621

- Difficulty date: August 27, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 11D INOPERATIVE.  SECURED LOOSE CONNECTOR UNDER SEAT 11D FOR INOPERATIVE EMERGENCY LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
